Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Amino Acid And Thrush

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Candidiasis (Thrush)

... What Is Thrush? Can It Be Prevented? How Is It Treated? Natural Therapies The Bottom Line What Is Thrush? Candidiasis is a common opportunistic infection in people with HIV. It is an infection caused by a common type of yeast
Ask the Experts

thrush, thrush!!!!!!!!!

THANK YOU FOR YOUR RESPONSE, IT HELPED ALOT. I HAVE BEEN TAKING ATRIPLA BUT NOW HAVE THRUSH SINCE I STARTED TAKING THE MEDS. IS THE MED NOT WORKING OR HOW LONG BEFORE I SEE ANY IMPROVEMENT. BESIDES ATRIPLA I AM TAKING,CLOTRIMAXOLE LOZENGES AND...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
...It would be very unusual for thrush to develop while on therapy and then not respond to the medications you are taking. The first thing I would suggest is that Read more »

Medication reaction with amino acid supplements

After about a year of taking weight lifting supplements, I figured out some "problems" I had were related to something in these supplements and the meds I take. Well, a safe presumption.I am on Reyataz, Viread, 3TC, Norvir. Very well tolerated.The...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...when on antiretroviral therapy. I am not aware of specific problems that have been reported when using protease inhibitors and amino acid supplements though the topic has not been well studied. If any reader is aware of a reference please post! KH Read more »

Amino Acids and AIDS meds

This probably isn't suitable for posting; however, as a follow-up, I found an article about this issue which I originally asked about, that may point in the right direction:http://health.families.com/drug-metabolisminteractions-1101-1104-gemIt talks...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Thank you for the follow-up information. KH Read more »

Amino Acids

Due to the damage on the liver by the medicine used to treat HIV/AIDs, the system is unable to make or take up the needed amino acids for cell repair and other body functions. Question is, would taking amino acids supplements help relieve some of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Please submit this question to the Body's Forum on Wasting, Diet, Nutrition and ExerciseRJF Read more »
Articles
AIDS InfoNet

Fluconazole (Diflucan)

...skin lotions or creams. It works against several different types of fungus, including the yeast infection called candidiasis or thrush. Many germs live in our bodies or are common in our surroundings. A healthy immune system can fight them off or... Read more »
AIDSinfo

An Overview of Poly-L-Lactic Acid (Sculptra, New-Fill)

Brand Name: Sculptra Other Name(s): New-Fill, PLA, PLLA Drug Class: Opportunistic Infection and Other Drugs Poly-L-lactic acid, also known as PLLA, is the main ingredient of Sculptra, also known as New-Fill. Sculptra is a powder that is... Read more »
Project Inform

Systemic Candidiasis

...and swelling. A bad case can make walking, peeing or sex very painful. Infection in the Mouth Oral candidiasis, called thrush , involves the mouth and sometimes the throat. It can also occur without symptoms. The most common symptoms usually... Read more »
AIDS InfoNet

HIV Resistance Testing

...code is a long chain of molecules called nucleotides. Each group of three nucleotides, called a "codon," defines a particular amino acid used to build a new virus. Mutations are described by a combination of letters and numbers, for example... Read more »
Connect With Others

causes for thrush?

Posted by Anonymous, 5 Replies
...have tested negative for HIV twice in the last 6 months but am not sure if the tests were accurate as I continue to have oral thrush. I know it's thrush because I keep scraping it off and it grows right back, also it looks like all the pictures... Read more »

Thrush on bum?

Posted by Anonymous, 2 Replies
...I have been feeling some discomfort this week in my bum area which could be thrush I think. I was wondering whether thrush appearing there might be a sign that I have HIV? Read more »

Thrush

Posted by Anonymous, 1 Reply
...Does anyone have information about Thrush and asthma inhalers Read more »

thrush

Posted by Anonymous, 2 Replies
...does anyone know a website that shows a picture of what thrush looks like? Read more »